Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 81, NWS North Platte, NE

June 1, 2008Cherry County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2008, 3:30 PM MDT for Cherry County, Nebraska. It was in force for 60 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2008, 3:30 PM MDT (21:30 UTC)
Expired
Jun 1, 2008, 4:30 PM MDT
In force
60 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon

County Cherry County, NE

The radar

The North Platte radar (KLNX), 124 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 4:00 PM MDTHAIL 0.88Eli, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 2:29 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 12:00Z, 9.5 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2008-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2008-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1913 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 012130
SVRLBF
NEC031-012230-
/O.NEW.KLBF.SV.W.0081.080601T2130Z-080601T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM MDT SUN JUN 1 2008

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 430 PM MDT

* AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING BASEBALL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES
  NORTHEAST OF MERRIMAN...OR 32 MILES NORTHEAST OF GORDON...AND
  MOVING SOUTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELI BY 355 PM MDT...
  9 MILES SOUTHWEST OF NENZEL BY 430 PM MDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4297 10103 4282 10123 4281 10168 4299 10180
TIME...MOT...LOC 2130Z 297DEG 18KT 4299 10160

$$

CDC
4 follow-up statements
000 
WWUS53 KLBF 012148
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
447 PM CDT SUN JUN 1 2008

NEC031-012230-
/O.CON.KLBF.SV.W.0081.000000T0000Z-080601T2230Z/
CHERRY NE-
347 PM MDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL CHERRY COUNTY...

AT 338 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 6 MILES WEST OF ELI...OR 35 MILES EAST OF GORDON...MOVING
SOUTHEAST AT 21 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  ELI BY 355 PM MDT...
  CODY BY 420 PM MDT...
  9 MILES SOUTHWEST OF NENZEL BY 430 PM MDT...

GOLF BALL SIZE HAIL WAS BEEN REPORTED 7 MILES SOUTH OF MARTIN ON 
HIGHWAY 73 AT 325 PM MDT WITH THIS STORM. IF YOU ARE IN THE PATH OF 
THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4297 10103 4282 10123 4281 10168 4299 10180
TIME...MOT...LOC 2147Z 297DEG 18KT 4295 10150

$$

CDC
000 
WWUS53 KLBF 012205
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
504 PM CDT SUN JUN 1 2008

NEC031-012230-
/O.CON.KLBF.SV.W.0081.000000T0000Z-080601T2230Z/
CHERRY NE-
404 PM MDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL CHERRY COUNTY...

AT 357 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ELI...OR 38 MILES EAST OF GORDON...MOVING SOUTHEAST AT
17 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES SOUTHWEST OF CODY BY 430 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

NICKEL SIZE HAIL UP HAS BEEN REPORTED IN ELI WITH THIS STORM. IF YOU 
ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE 
AND PROPERTY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4297 10103 4282 10123 4281 10168 4299 10180
TIME...MOT...LOC 2204Z 305DEG 15KT 4291 10144

$$

CDC
000 
WWUS53 KLBF 012214
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
514 PM CDT SUN JUN 1 2008

NEC031-012230-
/O.CON.KLBF.SV.W.0081.000000T0000Z-080601T2230Z/
CHERRY NE-
414 PM MDT SUN JUN 1 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR NORTH CENTRAL CHERRY COUNTY...

AT 406 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS LOCATED NEAR ELI...OR 42
MILES WEST OF VALENTINE...MOVING EAST AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CODY BY 420 PM MDT...
  NENZEL BY 430 PM MDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4297 10103 4282 10123 4281 10168 4299 10180
TIME...MOT...LOC 2214Z 287DEG 22KT 4291 10131

$$

CDC
000 
WWUS53 KLBF 012228
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
527 PM CDT SUN JUN 1 2008

NEC031-012237-
/O.EXP.KLBF.SV.W.0081.000000T0000Z-080601T2230Z/
CHERRY NE-
427 PM MDT SUN JUN 1 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CHERRY COUNTY
WILL EXPIRE AT 530 PM CDT/430 PM MDT/...

THIS STORM HAS WEAKENED AND NO LONGER POSES A SEVERE WEATHER THREAT.
MORE STORMS COULD DEVELOP THIS EVENING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT SUNDAY EVENING
FOR THE PANHANDLE AND NORTHWESTERN NEBRASKA.

LAT...LON 4297 10103 4282 10123 4281 10168 4299 10180
TIME...MOT...LOC 2227Z 287DEG 22KT 4289 10121

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 1:39 PM MDT, 1 hour 51 minutes earlier.

Area forecast discussion, Jun 1, 1:39 PM MDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
239 PM CDT SUN JUN 1 2008

.DISCUSSION...
TONIGHT...THE 12Z GFS WAS ABSENT FOR THE FCST TODAY SO THE 06Z GFS
WAS SUBSTITUTED IN ITS PLACE. AS EXPECTED THE ATM IS AND WILL REMAIN
STRONGLY SHEAR FOR SEVERAL DAYS. THE NAM12 NOW SHOWS MOISTURE
RAPIDLY INCREASING ACROSS THE WRN 2/3 OF THE FCST AREA TONIGHT
SUPPORTING LOCALLY HEAVY RAINFALL WITH NEARLY 200 PERCENT OF NORMAL
BY MIDDAY MONDAY. AT 18Z THIS AFTN THE ATM WAS MODERATELY UNSTABLE
WITH LIS TO -4...STRONGLY SHEARED AND VERY WEAKLY CAPPED. CU FIELD
CURRENTLY ACROSS NW ZONES EXTENDING SOUTH THROUGH KOGA WILL LIKELY BE
THE FOCUS FOR TSTM DEVELOPMENT LATER THIS AFTN AND TONIGHT. THE
BLENDED SOLNS OF THE NAM12...06Z GFS AND NGM INDICATE HIGHEST POPS
ACROSS WESTERN AND NORTHWESTERN ZONES. HPC SUGGESTED HIGHEST QPF WILL
FALL ACROSS AN AREA CENTERED OVER KVTN AND NORTHWARD INTO SD. AROUND
AN INCH OF RAIN IS EXPECTED ACROSS THIS AREA. FLOOD GUIDANCE
SUGGESTED 1 TO 2 INCHES OF RAIN IN 3 HRS WOULD BE NEEDED ACROSS HOLT
COUNTY AND THE NORTHEAST TO FLOOD. SIMILAR AMOUNTS WOULD BE NEEDED
ACROSS PARTS OF THE SOUTHWEST WHICH HAVE BEEN BATTERED BY HEAVY RAIN
DURING MAY. THE FCST QPF SHOULD REMAIN BELOW FLOOD GUIDANCE TONIGHT
IN THESE AREAS. THE 18Z NAM12 WILL BE EXAMINED...IF AVAILABLE AS A
FINAL CHECK.

FOR NOW THE FCST IS LACED WITH 1ST PERIOD SEVERE WEATHER WORDING AND
THE MENTION OF HEAVY RAINFALL FROM SCATTERED TSTMS ACROSS THE WRN
2/3 OF THE FCST AREA. THE NAM12 TORNADO PARAMETERS SUGGEST ISOLATED
TORNADOES ACROSS JUST THE FAR SOUTHWEST ZONES. THE RUC40 SUGGESTED AN
ISOLATED TORNADO THREAT WOULD EXTEND NORTH TO ROUGHLY NEB HIGHWAY 2.
ALL OF THIS SEVERE WEATHER POTENTIAL SHOULD DIMINISH BY 03Z THIS
EVENING.

FOR MONDAY...LITTLE CHANGE EXCEPT...MOISTURE INCREASES. THE SPC HAS
OUTLOOKED ALL OF THE FCST AREA FOR SEVERE WEATHER LATE MONDAY AND
MENTIONED THAT PORTIONS OF THE AREA COULD BE UPGRADED TO MODERATE
RISK IF WARRANTED. WINDS ALOFT WILL BE STRONG AND THE CAP WILL BE
WEAK. THE MODELS WERE FOCUSING MOST OF THEIR ENERGY ACROSS THE
FAR NORTHERN ZONES AND ON INTO SD WHERE A MAJOR MCS WOULD BE
CARVING THROUGH DURING THE DAY. THIS SYSTEM IS EXPECTED TO MOVE AWAY
BY 00Z SETTING THE STAGE FOR REDEVELOPMENT ACROSS SWRN NEB. ALL OF
THE PARAMETERS WILL BE IN PLACE FOR SEVERE WEATHER WITH THE BEST
FOCUS SOUTH OF NEB HIGHWAY 2. AN ISOLATED TORNADO COULD FORM IN
ADDITION TO THE HAIL...HIGH WINDS AND INTENSE RAINFALL. PRECIPITABLE
WATER WILL BE NEAR 200 PERCENT OF NORMAL. ONLY THE NAM12 IS BLOWING
UP ACROSS SOUTHWEST NEB FORECASTING HP SUPERCELL DEVELOPMENT. LATER
FCST WILL MONITOR THIS AREA AS A FLOOD WATCH MAY BE REQUIRED.

TUESDAY AND WEDNESDAY... THE ATM STABILIZES SOMEWHAT TUESDAY...
PRESUMABLY IN THE WAKE OF THE CONVECTION MONDAY NIGHT. HOWEVER THE
NAM INDICATES MOISTURE WILL RETURN LATE TUESDAY NIGHT AND THE BLENDED
SOLNS OF THE GFS AND NAM12 RAMP UP POPS AFTER MIDNIGHT LATE TUESDAY
THROUGH WEDNESDAY MORNING FOR WHAT LOOKS LIKE A LATE NIGHT ROUND OF
THUNDERSTORMS TUESDAY AND THE BEGINNING OF A PROTRACTED HEAVY RAIN
AND SEVERE WEATHER EVENT FOR WEDNESDAY. THE SPC HAS OUTLOOKED CENTRAL
NEBRASKA FOR SEVERE WEATHER WEDNESDAY. THE NAM AND GFS KEEP WRN AND
NCNTL NEB ON THE COOL SIDE OF A DEEP DEVELOPING CYCLONE. BOTH THE
ECMWF AND GFS DEEPEN THE CYCLONE TO 983MB ACROSS SERN COLO WEDNESDAY
EVENING...AND LIFT IT INTO MINNESOTA BY 12Z FRIDAY. THE GFS BREAKS
THE LOW INTO TWO PIECES WHILE THE ECMWF KEEPS THE STORM WHOLE.
HEAVY RAIN AND HAIL ARE THE MAIN CONCERN FOR WEDNESDAY ALONG AND
SOUTH OF HIGHWAY 80 ACROSS WRN NEB. THE GFS INDICATES THE PARAMETERS
WILL BE IN PLACE FOR TORNADOES ACROSS KS...SWRN AND SCNTL NEB.

THURSDAY...A MAJOR CYCLONE CARVES THROUGH THE CENTRAL PLAINS. HPC
SUGGESTED RARE LIKELY POPS ON DAY 5 FOR WRN AND NCNTL NEB ON THURSDAY
FOR THIS SYSTEM AS CONFIDENCE IS HIGH FOR ADDITIONAL RAINFALL. SPC IS
FCSTING A WIDESPREAD SEVERE WEATHER OUTBREAK ACROSS THE MIDWEST.

FRIDAY THROUGH SUNDAY...THE MAJOR STORM EXITS THE FCST AREA FRIDAY
LEAVING DRY WEATHER FOR SATURDAY AND SUNDAY. THE NEIGHBORS NORTH
SUGGESTED A MCS WOULD DEVELOP ACROSS THE DAKOTAS SATURDAY NIGHT. THIS
LOOKS SPECULATIVE. THE 12Z ECMWF IS SILENT SATURDAY AND SUNDAY.

OVERALL...ALL MODEL SOLNS ARE TRENDING WETTER DAYS 1 THROUGH 7. THE
ECMWF...GFS...GFS ENSEMBLE AND HPC STORM TOTAL RAINFALL THROUGH DAYS
1 THROUGH 7 INDICATED BETWEEN 1.25 AND 2.25 INCHES OF RAINFALL IN
NORTH PLATTE AND BETWEEN 1.5 AND 3 INCHES OF RAINFALL AT VALENTINE.
HPC GUIDANCE INDICATED 1.5 INCHES FOR NORTH PLATTE AND 3 INCHES AT
VALENTINE.

&&

.AVIATION...
ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE REGION WILL CAUSE
PERIODS OF MVFR AND POSSIBLE IFR CONDITIONS THIS EVENING INTO THE
OVERNIGHT HOURS. MORE WIDESPREAD ACTIVITY OVERNIGHT...ESPECIALLY
OVER SOUTHWEST NEBRASKA...AFFECTING KLBF...WITH MVFR CIGS AND/OR
VSBY FROM SHOWERS AND FOG. FURTHER NORTH MORE UNCERTAINTY ABOUT MVFR
AND SHOWERS SUSTAINING. TOMORROW LINGERING LOW CLOUDS ARE
POSSIBLE...HOWEVER AS SHOWERS AND THUNDERSTORMS END...VFR CONDITIONS
MAY RETURN. LATER FORECASTS WILL REFINE DETAILS FOR TOMORROW
MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.

&&

CDC/MJM
Hazardous weather outlook, Jun 1, 1:53 PM MDT, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
253 PM CDT SUN JUN 1 2008

NEZ004>010-022>029-035>038-056>059-069>071-094-022000-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
253 PM CDT SUN JUN 1 2008 /153 PM MDT SUN JUN 1 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
IN WESTERN AND NORTH CENTRAL NEBRASKA. A WEAK FRONT PASSING
THROUGH NEBRASKA IS EXPECTED TO TRIGGER SCATTERED THUNDERSTORMS
OVER WESTERN AND NORTH CENTRAL NEBRASKA. WITH VERY UNSTABLE
CONDITIONS AHEAD OF THE SYSTEM...SOME SEVERE THUNDERSTORMS CAN BE
EXPECTED THROUGH THE LATE EVENING HOURS. THEN...THE STORMS WILL
BECOME ORGANIZED INTO A SYSTEM AND HEAVY RAIN AND POSSIBLE FLASH
FLOODING WILL BECOME THE PRIMARY RISK. UNTIL THEN...LARGE HAIL AND
DAMAGING WIND ARE THE PRIMARY RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AFTER TONIGHT...THE ACTIVE WEATHER PATTERN IS EXPECTED TO
CONTINUE THROUGH MOST OF THE WEEK WITH AT LEAST A POSSIBILITY OF
THUNDERSTORMS EACH DAY THROUGH FRIDAY. THERE IS A SLIGHT RISK OF
SEVERE THUNDERSTORMS ON MONDAY ACROSS THE ENTIRE OUTLOOK AREA.
LARGE HAIL...DAMAGING WINDS WILL BE THE PRIMARY THREAT...HOWEVER
TORNADOES WILL ALSO BE POSSIBLE. THE SEVERE THREAT FOR THE
REMAINDER OF THE WEEK IS STILL UNCERTAIN AND WILL BE REFINED IN
FUTURE OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...AND MAY BE NEEDED
AGAIN MONDAY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

MASEK

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 6:05 PM MDTTornado WarningLBFCuster25 min
Jun 1, 3:40 PM MDTSevere Thunderstorm WarningLBFCherry65 min
Jun 1, 4:22 PM MDTTornado WarningLBFCherry38 min
Jun 1, 4:57 PM MDTTornado WarningLBFCherry63 min
Jun 1, 5:39 PM MDTSevere Thunderstorm WarningLBFHooker, Thomas51 min
Jun 1, 5:44 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan61 min
Jun 1, 5:54 PM MDTSevere Thunderstorm WarningLBFCherry21 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.